# SDR 9519573223

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: GTCP36300
- Condition: Fire
- Location: Aft Fuselage
- Part time: 8,046 hours
- Stage of operation: IN
- Nature of condition: A, P
- Precautionary procedure: F

## Discrepancy

AT THE GATE PRIOR TO PUSHBACK, AIRCRAFT CABIN FILLED WITH SMOKE AND FLAMES WERE REPORTED COMING FROM APU EXHAUST DUCT BY GROUND PERSONNEL.  NO FIRE INDICATION IN COCKPIT.  APU WAS SHUTDOWN AND APU FIRE BOTTLE DISCHARGED.  AIRCRAFT PASSENGERS WERE EVACUATED THROUGH FORWARD ENTRY DOOR VIA THE JETWAY AND AT DOOR 2L IN REAR CABIN AREA VIA EMERGENCY SLIDE.  NO INJURIES WERE REPORTED.  THE EMERGENCY SLIDE WAS REPLACED AND THE APU PLACED ON MEL.
